MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 NICORE NITINOL GUIDEWIRE

C.R. BARD INC. (COVINGTON) -1018233 NICORE NITINOL GUIDEWIRE
Catalog Number 150NSS35
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026, a patient underwent flexible ureteroscopy lithotripsy and stone removal for renal calculi.After initial placement of a guidewire and insertion of a single-use ureteral sheath, the guidewire proved difficult to extract.Upon removal, the guidewire surface coating was observed to be peeled off refer to actual sample and image.Following clinical assessment, a new ultra-smooth guidewire was selected, enabling successful completion of subsequent procedures.The surgery concluded without complications.Although surgical and anesthesia times were extended, no other adverse effects occurred.That hospital routinely uses ultra smooth guidewires, and such coating detachment was infrequent.Patient procedure time was extended no other impacts.A new ultra-slide guidewire was selected, and subsequent procedures were completed successfully.
 
Additional Manufacturer Narrative
(b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
NICORE NITINOL GUIDEWIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24595767
Report Number1018233-2026-01730
Device Sequence Number9192537
Product Code EZB
UDI-Device Identifier00801741051524
UDI-Public(01)00801741051524(17)291010(10)NGKS5775
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150NSS35
Device Lot NumberNGKS5775
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer06/05/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown